# SDR SWIA201437954

- Difficulty date: June 3, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 29,740 hours, 24,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EXIT  EMERGENCY LIGHT AT SERVICE DOOR AREA BROKEN.  SERVICE, R & R INTERIOR EXIT EMERGENCY LIGHT ASSEMBLY IAW AMM.
